# SDR UIEA2020022080271

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,250 hours, 24,919 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LH FWD FUEL PUMP MESSAGE APPEARED. RAN QRH.( NO EICAS MSG PRESENT. ACCOMPLISHED OPS CHECK FOR THE LH FWD FUEL PUMP PER AMM 28-22-00. OPS CHECK GOOD. MCC NOTIFIED. )
